English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55184/89457 (62%)
Visitors : 10663396      Online Users : 56
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/109094

    Title: A two-stage algorithm for computation of the exact distribution of sums of spacings
    Authors: Lin, Chien-Tai;Lu, Chung-Tao
    Keywords: Circular Scan Statistic;Multiple Coverage Problems;Symbolic Computation
    Date: 2017-06-02
    Issue Date: 2017-01-06 02:10:21 (UTC+8)
    Abstract: Based on the recursions in Huffer and Huffer and Lin, we present a two-stage algorithm and two specialized methods for evaluating the probabilities involving linear combination of spacings of special forms. The two-stage algorithm combines the advantages of marking algorithm in Huffer and Lin and general algorithm in Huffer and Lin. The proposed methods can analytically derive the exact expressions for some specific problems, and efficiently handle problems such as the distribution of the circular scan statistic and multiple coverage probabilities.
    Relation: Communications in Statistics: Simulation and Computation 46(10), p.8205-8217
    DOI: 10.1080/03610918.2016.1271891
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    A two-stage algorithm for computation of the exact distribution of sums of spacings.pdf791KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback